# SDR UALA2008120806778

- Difficulty date: December 6, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 52,053 hours, 18,744 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT RT SIDE TRIANGULAR SHEAR PLATE HAS CORROSION AT FASTENER HOLES.  REMOVED 4EA LOCK FASTENERS AT SHEAR PLATE AND BEAM 205.  REMOVED PLATE, DRILLED NEW PLATE, NEEDS INSTALL.  INSTALLED 5 EA LOCK AND BLIND FASTENERS.  COMPLETED INSTALLATION OF FRAME AND SHEAR PLATE.
